MAUDE Adverse Event Report: LUMINEX CORPORATION VERIGENE BLOOD CULTURE-GRAM POSITIVE NUCLEIC ACID TEST KIT; VERIGENE BC-GP

LUMINEX CORPORATION VERIGENE BLOOD CULTURE-GRAM POSITIVE NUCLEIC ACID TEST KIT; VERIGENE BC-GP
Model Number N/A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/19/2021
Type of Reportable Event Death
Event or Problem Description
Customer reported a (b)(6) with verigene bc-gp assay for a patient sample.The patient was placed on (b)(6) after initial verigene run reported (b)(6).The customer was taken off the (b)(6) once the confirmation testing of no (b)(6) were reported.The customer could not confirm if the patient was switched to a different treatment or taken off all medications.The customer verified patient death as (b)(6) 2021.

Brand Name
VERIGENE BLOOD CULTURE-GRAM POSITIVE NUCLEIC ACID TEST KIT
Common Device Name
VERIGENE BC-GP
Manufacturer (Section D)
LUMINEX CORPORATION
4008 commercial ave
northbrook IL 60062
MDR Report Key12674550
Report Number3006028115-2021-00001
Device Sequence Number17196719
Product Code PAM
UDI-Device Identifier00840487101575
UDI-Public00840487101575
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K122514
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number20-006-018
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 03/19/2021
Initial Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;